uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Flux tube solutions in noncommutative gauge theories
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
2000 (English)In: PHYSICS LETTERS B, ISSN 0370-2693, Vol. 495, no 3-4, 407-412 Language: English p.Article in journal (Refereed) Published
Abstract [en]

We derive nonperturbative classical solutions of noncommutative U(1) gauge theory, with or without Higgs field, representing static magnetic flux tubes with arbitrary cross-section. The fields are nonperturbatively different from the vacuum in at least so

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 2000. Vol. 495, no 3-4, 407-412 Language: English p.
Keyword [en]
ALGEBRAS
Identifiers
URN: urn:nbn:se:uu:diva-37275OAI: oai:DiVA.org:uu-37275DiVA: diva2:65174
Note
Addresses: Polychronakos AP, Uppsala Univ, Dept Theoret Phys, Box 803, S-75108 Uppsala, Sweden. Uppsala Univ, Dept Theoret Phys, S-75108 Uppsala, Sweden. Univ Ioannina, Dept Phys, GR-45110 Ioannina, Greece.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 356 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf